Quasidifferential equations in a complete metric space under Carathéodory-type conditions. II
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1361-1369
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a10,
author = {A. I. Panasyuk},
title = {Quasidifferential equations in a complete metric space under {Carath\'eodory-type} conditions. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1361--1369},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a10/}
}
A. I. Panasyuk. Quasidifferential equations in a complete metric space under Carathéodory-type conditions. II. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1361-1369. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a10/